# SDR AUS20031052

- Difficulty date: August 15, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R304
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector Valve
- Part number: TC17300
- Condition: Wrong Part
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: O

## Discrepancy

(AUS) FUEL SELECTOR VALVE INCORRECTLY ASSEMBLED.  VALVE HAD BEEN FITTED WITH SHAFT 180 DEGREES OUT OF POSITION.  PERSONNEL/MAINTENANCE ERROR.
